Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Worried about the side effects of using Enbrel. Suggestions?

I am terrified to start Enbrel. My first pen dose (50mg) will begin 02/22/13. I have read so many terrible stories about the siode effects. I have HEPC so my immune system is already compromised. I also have Acid Reflux , which has caused Barrett s Esophagus . I am concerned that Enberl will trigger the cells in my esophagus. I also read where TB, Lupus and many other types of cancer are common side effects. I ve cried this morning, again for about an hour. I am exhausted. I am alone and have little support. I have researched everything I can and still do not feel better about the Enbrel. Help!
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi there
Thanks for your query.

Research shows that Enbrel can have side- effects like increased chances of getting an infection and increased chances of getting some cancers.
When you are considering a treatment option, it is better to discuss all the pros and cones of the treatment with your prescribing doctor. After discussion if you feel that the treatment will do more good than harm, then you may go for it. If you don't like something about it then you have the right to refuse the treatment. No one can force you to take a medicine against your will.
Thus my suggestion is that you discuss with your doctor and think if you really need the medicine. Also check with your doctor about other treatment options available.

Hope I addressed your concerns.
Answered: Thu, 21 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor